MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · La Tunisie medicale · 2012

Cutaneous adverse drug reactions in children. A series of 90 cases.

Khaled Aida, Kharfi Monia, Ben Hamida Myriam, El Fekih Nadia, El Aidli Sihem, Zeglaoui Faten, Ezzine Nadia, Fazaa Becima, Kamoun Mohamed Ridha

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Cutaneous adverse drug reactions (CADR) are frequent in children. They have different clinical presentations and may be caused by several drugs.

AIM: To evaluate the epidemioclinical features of cutaneous adverse drug reactions (CADR) and the different causative drugs in a Tunisian paediatric series.

METHODS

We have retrospectively included 90 children (under 16 years old) with a well documented cutaneous drug reaction, seen in the Department of Dermatology of Charles Nicolle hospital of Tunis over 18 years (1991-2008). Age, gender, duration of skin disorders, type of cutaneous lesions, incriminated drugs, delay between drug consumption and eruption, validation by the national pharmacovigilance centre, treatment and outcome were recorded.

RESULTS

Our patients were 6.9 year-aged (sex-ratio M/F 1.19). They had maculopapular eruption (MPE) (57.7%), acute urticaria (16.6%), fixed drug eruption (14.4%), erythema multiform (2.2%), photosensitization (1.1%) or severe cutaneous drug reactions (10%).Incriminated drugs were: Antibiotics (55.5%), non-steroidal antiinflammatory drugs (18.8%), antiepileptics (11.1%), and analgesics (5.5%). Betalactamins were the most commonly incriminated antibiotics (32 out of 50 patients; 64%). Barbiturates were the most commonly incriminated anti-epileptics (7/90 cases, 7.7%). Favourable outcome was noted in all patients, even those with severe drug reactions.

CONCLUSION

MPE to antibiotics were the most common kinds of CADR in children. Drug responsibility should be based on solid criteria given the frequency of MPE of infectious origin and the frequent prescription of antibiotics in paediatric population.

Для цитирования: Khaled Aida, Kharfi Monia, Ben Hamida Myriam, El Fekih Nadia, El Aidli Sihem, Zeglaoui Faten, Ezzine Nadia, Fazaa Becima, Kamoun Mohamed Ridha. Cutaneous adverse drug reactions in children. A series of 90 cases.. La Tunisie medicale. 2012.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.